Global Properties of Transition Kernels Associated with Second-order Elliptic Operators

Part of the Progress in Nonlinear Differential Equations and Their Applications book series (PNLDE, volume 80)


We study global regularity properties of transitions kernels associated with second-order differential operators in R N with unbounded drift and potential terms. Under suitable conditions, we prove Sobolev regularity of transition kernels and pointwise upper bounds. As an application, we obtain sufficient conditions implying the differentiability of the associated semigroup on the space of bounded and continuous functions on R N.


Semigroups transition kernels parabolic regularity Lyapunov functions. 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. Aibeche, K. Laidoune, A. Rhandi, Time dependent Lyapunov functions for some Kolmogorov semigroups perturbed by unbounded potentials, Archiv Math. 94 (2010), 565–577.zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    V.I. Bogachev, N.V. Krylov, M. Röckner, On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions, Comm. Partial Diff. Eq., 26 (2000), 2037–2080.CrossRefGoogle Scholar
  3. 3.
    V.I. Bogachev, M. Röckner, S.V Shaposhnikov, Global regularity and estimates of solutions of parabolic equations for measures, Theory Probab. Appl. 50 (2006), 652–674.MathSciNetGoogle Scholar
  4. 4.
    V.I. Bogachev, M. Röckner, S.V Shaposhnikov, Estimates of densities of stationary distributions and transition probabilities of diffusion processes, Theory Probab. Appl. 52(2008) 209–236.zbMATHCrossRefGoogle Scholar
  5. 5.
    N.V. Krylov, Lectures on Elliptic and Parabolic Problems in Hölder Spaces, Graduate Studies in Mathematics 12, Amer. Math. Soc., 1996.Google Scholar
  6. 6.
    N.V. Krylov, Some properties of traces for stochastic and deterministic parabolic weighted Sobolev spaces, J. Funct. Anal.183 (2001), 1–41.zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    O.A. Ladyz’enskaya, V.A. Solonnikov, N.N. Ural’tseva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc., 1968.Google Scholar
  8. 8.
    L. Lorenzi, M. Bertoldi, Analytical Methods for Markov Semigroups, Chapman-Hall /CRC 2007.Google Scholar
  9. 9.
    G. Metafune, D. Pallara, A. Rhandi, Kernel estimates for Schrödinger operators, J. evol. equ. 6 (2006), 433–457.zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    G. Metafune, D. Pallara, A. Rhandi, Global properties of Transition Probabilities of Singular Diffusions, Theory Probab. Appl. 54 (2010), 68–96.CrossRefMathSciNetGoogle Scholar
  11. 11.
    G. Metafune, D. Pallara, M. Wacker, Feller semigroups on R N, Semigroup Forum 5 (2002), 159–205.CrossRefMathSciNetGoogle Scholar
  12. 12.
    G. Metafune, D. Pallara, M. Wacker, Compactness properties of Feller semigroups, Studia Math. 153 (2002), 179–206.zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    G. Metafune, E. Priola, Some classes of non-analytic Markov semigroups, J. Math. Anal. Appl. 294 (2004), 596–613.zbMATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    C. Spina, Kernel estimates for a class of Kolmogorov semigroups, Arch. Math. 91 (2008), 265–279.zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  1. 1.Département de Mathématiques Faculté des SciencesUniversité Ferhat Abbes SétifSétifAlgeria
  2. 2.Dipartimento di Matematica “Ennio De Giorgi”Università di LecceLecceItaly
  3. 3.Dipartimento di Ingegneria dell’Informazione e Matematica ApplicataUniversità degli Studi di SalernoFisciano (Sa)Italy

Personalised recommendations